# SDR SIMA200714034

- Difficulty date: May 8, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 4,391 hours, 4,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Zone 100
- Part time: 4,931 hours, 4,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL CORRODED.  REMOVED CORROSION, PERFORMED NDT WITH NO REJECTABLE DEFECTS NOTED.  FABRICATED AND INSTALLED DOUBLER IAW EMB SRM 53-21-02.
